Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Vaginal discharge, sore breasts, weight gain, back pain. On implanon implant for two years. Pregnant?

hi i have had the implanon in now for the past two years i think i might be pregnate i took a hpt and come back negative but still have the same syptoms, discharge ,sore boobs,wight increse,back pains, dizzyness,odd feling in the tummy. been to the doctors took blood test also had the results came back nagative but still confenced im pregnate i have three boys already so i know how i felt carrying them and i very much feel the same as i did then, please help
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
your symptoms could be as side effects of implanon,
feeling of pregnancy in absence of it is seen in case of spurious pregnancy,
it can be seen in women who are more desirous or afraid of pregnancy,
so you once undergo ultrasound which will clarify your doubt and decrease your anxiety.
take care.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor